... was unable to sleep last night. I called the pharmacy and they recommended benedryl but also instructed me to call my doctor. I'm waiting for a return phone call now, but I'm wondering if the itching will subside after using the patch over time. I'm getting good pain control so I'm wanting to keep using it, but the itching is driving me CRAZY! It wasn't as bad during most of today until this afternoon but now I'm right back to itching non-stop. I have no idea what to do. I've taken percocet and it also caused itching but it was tolerable. Any help/suggestions would be appreciated. If my doctor doesn't call me back soon I feel like I will have scratched myself raw.
14 Aug 2009
I just started the patch myself 50s .i did the same thing i was up scraching all night the first 3 days.it have been 9 now and it is almost gone.i did take 1 benadryl tonight and it stopped it completly.i also have not been able to sleep but a few hours a night (2-4) i am hoping this will stop soon as i am moving up to 75mg tomorrow.i know what you mean about finially getting pain relief.i have suffered for 22 years and this is the first week i have felt normal. i am loving the patch.write me and stay in touch and ill tell you how it is going since i have just started too.
16 Aug 2009
opiates do release histamines(I know I spelled it wrong) but DO NOT ITCH I'd it will get so bad you'll be scratching your skin with a fork!! Try and ignore it and it should go away,If not just rub it gentlly,real gently. That might calm it or make it go for awhile then come back but not as bad has been my experence.best 2 TRY and ignore it. I was on 50 mcg duragesic and that didn't do it to me. Strange?
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently on the fentanyl 50 patch and am finding that in between 24 and 36 hours, the patch wears off. And the bad thing is that it's not ...
12 answers • 11 Jul 2010
I am taking 12 & 25 patch & by 2nd day I start getting a rash & itching. My pharmacist thinks I'm allergic to the adhesive used ...
5 answers • 6 May 2012
2 answers • 22 May 2013